Scared on Serzone

“I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things.”

 

I have been taking SERZONE for a year. It made me tired all the time, I had horrible nightmares, and I would go through periods of erratic sleep. Some times, I would be awakened in the night with a “deep” chill – then I would get up and lay back down and get hot flushes in my neck and head. As well as orthostatic hypotension. I have tried to get off twice…but each time within a two week period, I would become negative, anxiety prone, suffer frequent loose bowel movements and depressions. Which in turn, would make me go back on, only to suffer severe headaches, tiredness, etc…

I have allergies and when I am on SERZONE, they seem worse. I am now trying to suffer through what I call my personal withdrawal. I am scared to go back to the doctor, because he looks at me like I am nuts when I tell him that I have these side effects…since SERZONE is supposed to be relatively small side effects.

I also have memory problems and heart palpitations. The dreams are the worse. Before I took SERZONE, I really didn’t dream much and rarely if at all had nightmares. With Serzone, I have BAD DREAMS all the time. Sometimes, I wonder if I am crazy. I experience other side effects but they are tolerable.

At first I tried Paxil – that was awful. Then Doxepin, which made me swell, my breasts hurt, joint pain, and earache. I also must say that I went from 106 lbs to 124 lbs. Now that I have gotten off of Serzone, I have already seen a loss of weight. Tell me if you have heard of any of these symptoms on Serzone. Am I crazy?

Right now, I have been off for two weeks – and I am having intestinal problems, diarrhea and constipation at the same time….cramps, chills. The last two times I tried getting off, the symptoms slowly started showing up after exactly TWO weeks of not taking them. This is SERZONE. And they keep saying that SERZONE has the least effects, and that it has a short half life. But, I haven’t seen much about withdrawal associated with this drug, because I believe the studies have not been made to a large degree.

I am 43 years old. I have been on SERZONE for a year and a half. Suffer from chills in my sleep to horrible nightmares. I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things. I complained of ear pain, but had no infections, etc., etc. I appreciate your concern.

Years 2000 and Prior

This is Survivor Story number 78.
Total number of stories in current database is 96

302 total views, 1 views today

Posted in SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply